# SDR CA010726026

- Difficulty date: July 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A330-322
- Aircraft time: 20,861 hours
- Engine: Pwa PW4168
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Condition: Blocked
- Location: Pitot System
- Part time: 5,568 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) A/C ARRIVED WITH CAPTS. AIRSPEED READING INCORRECTLY. MTCE SWAPPED ADIRU #1 INTO #3 POSITION TO DEFER WITH LEAST AMOUNT OF IMPACT. A/C DEPARTED AND REJECTED T/O. ADM WAS OBTAINED FROM AIR CANADA AND INSTALLED IN A/C SSV. AVIONICS WAS CALLED IN TO C/O PITOT STATIC CHECK. FAULT STILL PRESENT. PITOT LINE REMOVED BETWEEN CAPT. PITOT PROBES AND ADM AND FOUND BLOCKED. DEBRIS REMOVED FROM LINE AND PROBE SYST. TESTED SERVICEABLE WITH PITOT STATIC TEST SET. A/C DECLARED SERVICEABLE 7:30 HOURS.
